# SDR 29GA2018021900001

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 36,243 hours, 40,800 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER L8 FOR THE CABIN & EXIT EMERGENCY LIGHTS, TRIPPED. RESET THE CIRCUIT BREAKER IAW 33-50-00, OPS CHECKED NORMAL..
